MathSciNet Relay Station
MathSciNet bibliographic data
MR285619 (44 #2837) 20.65 (30.00)
Hoare, A. Howard M.; Karrass, Abraham; Solitar, Donald Subgroups of finite index of Fuchsian groups. Math. Z. 120 1971 289–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement